# SDR P5CA2025042300025

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 50,294 hours, 8,108 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65B0352112
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - RH HORIZONTAL STAB TIP FAIRING INTERNAL AREA MOST AFT RIB, FOUND CRACK.( RIB REPLACED AS PER SRM 51-10-02. NEW RIB HOLES TRANSFERRED AS PER SRM 51-40-05. NEW RIB INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED )
